# SDR 081620027947Q

- Difficulty date: August 16, 2002
- Submitted: October 15, 2002
- Operation: General aviation
- Aircraft: N7947Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0397
- Aircraft time: 12,782 hours
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 52111302
- Condition: Separated
- Location: Fuselage
- Part time: 12,782 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

BETWEEN SLC & TWF PILOT REPORTED A LOUD BOOMING/STRIKING NOISE, AS IF HE HAD HIT A BIRD. UPON INVESTIGATION HE NOTICED THE ESCAPE HATCH WAS MISSING. HE NOTIFIED SALT LAKE CENTER OF THE SITUATION. NO OTHER DAMAGE WAS NOTICED. THE PILOT SLOWED THE AIRCRAFT AND CONTINUED SAFELY TO TWF.
